3 doctors weighed in:

Can giving birth 9 weeks ago make my periods delayed or irregular?Also can adipex delay my period?Is my birth control effective immediately on sunday?

3 doctors weighed in
Dr. Chevies Newman
Obstetrics & Gynecology
1 doctor agrees

In brief: Yes, delivering 9

Weeks ago will alter your cycle! i assume u are not breast feeding and trying to lose pregnancy wt on adipex, that's not the reason, it is recommended that, during the first month of the pill we recommend backup; the birth control pull is not immediatly active, it must inhibit ovulation, which mat be about to occur, or not, which would make the risk of pregnancy higher but still low after 9 weeks.

In brief: Yes, delivering 9

Weeks ago will alter your cycle! i assume u are not breast feeding and trying to lose pregnancy wt on adipex, that's not the reason, it is recommended that, during the first month of the pill we recommend backup; the birth control pull is not immediatly active, it must inhibit ovulation, which mat be about to occur, or not, which would make the risk of pregnancy higher but still low after 9 weeks.
Dr. Chevies Newman
Dr. Chevies Newman
Thank
Dr. Stephen Richards
Obstetrics & Gynecology

In brief: Psotpartum

The first few periods postpartum can be abnormal.
Adipex no effect. Bc on sunday-i guess you are asking if starting your pill on the sunday following your normal cycle is immediate. Since the early postpartum cycles are not normal, 2nd pack of pills would give bc, use backup 1st pack.

In brief: Psotpartum

The first few periods postpartum can be abnormal.
Adipex no effect. Bc on sunday-i guess you are asking if starting your pill on the sunday following your normal cycle is immediate. Since the early postpartum cycles are not normal, 2nd pack of pills would give bc, use backup 1st pack.
Dr. Stephen Richards
Dr. Stephen Richards
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors